Muscle wastage

#1

I took finasteride from eary 2001 to early 2005 with a 6 months break in between - 3.5 yrs in total.
For first 2 yrs all was OK, but in March 2003 I took what turned out to be a very stressful office job and had some problems at same time with neighours. From that moment on I have experienced a tremendous amount of muscle wastage all over body, some loss of concentration problems and chronic constipation.
However I have had no problems with erections, although there is a slight curve to the left whch I do not recall being there before.
The office job ended in September 2004 (company relocated) and the neighbours moved out around the same time, and, the stress basically ended there.
But the muscle wastage has continued to this day - I assume my DHT was too low to combat the stress.
I have been weight training since age 18 (due to a back problem -scoliosis- imcompetent doctors did not pick up on), I am now 38, but this has made no difference to wastage. Infact I have felt no ‘pump’ for over 3 years, and I stopped training 3 months ago - wastage continues at same rate.
I know ‘verkonicus’ here in UK posted that we should try to see andrologist Dr Minhas at UCHL London, and I persuaded my doctor to write letter of referal to him - I am waiting a response, I have also e.mailed endocrinologist at same hospital.
18 months ago (2months after after stopping fin) my Test level was 14.
Now, Dec 2006 I had results of Test 4.8 !, LH 1.6 and FSH 2.2.
My hair has been falling out again, but all I care about now is stopping the wastage.

0 Likes

#2

Hey man, did you ever find a solution to this? If you still browse the forum, I’m curious to how you’re doing.

0 Likes